A 19-year-old male asked:
I have symptoms of stomach flu, but no nausea and diarrhea. i was diagnosed this week with chest inflammation and am on ibuprofen. is it ok to take?
1 doctor answer • 1 doctor weighed in
Family Medicine 32 years experience
Okay but...: Ibuprofen is okay to take but it may make your stomach symptoms worse. It can cause irritation to the stomach lining. If you take it make sure to take it with a meal. Another alternative is to take an over the counter prilosec with the ibuprofen since it can protect the stomach from the harmful effects of the ibuprofen.
3.3k viewsAnswered >2 years ago
Last updated Sep 28, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.